Volume 94, Issue 5
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645

There is no abstract available for this article.

[open-access] This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.


Article metrics loading...

Loading full text...

Full text loading...



  1. Gupta D, Thappa DM, , 2015. Dermatoses due to Indian cultural practices. Indian J Dermatol 60: 312.[Crossref]
  2. Sonnen G, , 2007. Type IV hypersensitivity reaction to a temporary tattoo. Proc Bayl Univ Med Cent 20: 3638.
  3. Urkin J, , 2006. Henna tattooing dermatitis: consider an additive as the culprit. Br J Gen Pract 56: 794795.
  4. de Groot AC, , 2013. Side-effects of henna and semi-permanent ‘black henna’ tattoos: a full review. Contact Dermat 69: 125.[Crossref]
  5. Berih A, Berhanu A, , 2014. Allergic dermatitis: black henna (para-phenylenediamine) use among the east African patient population in a general practice setting. Aust Fam Physician 43: 383385.

Data & Media loading...

  • Received : 18 Nov 2015
  • Accepted : 21 Jan 2016

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error